MAUDE Adverse Event Report: T.A.G. MEDICAL PRODUCTS CORPORATION LTD SWITCHCUT REAMER 4.5 X 10.0MM W/ NITINOL PASSERS

T.A.G. MEDICAL PRODUCTS CORPORATION LTD SWITCHCUT REAMER 4.5 X 10.0MM W/ NITINOL PASSERS
Model Number 110027682
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
During the surgical act at the moment of making the bone tunnel with the switch cut drill it broke even before we made the tunnel.

Brand Name
SWITCHCUT REAMER 4.5 X 10.0MM W/ NITINOL PASSERS
Common Device Name
SWITCHCUT REAMER 4.5 X 10.0MM W/ NITINOL PASSERS
Manufacturer (Section D)
T.A.G. MEDICAL PRODUCTS CORPORATION LTD
kibutz gaaton
gaaton, 25130 000
IS  25130000
MDR Report Key7156477
Report Number8043971-2018-00002
Device Sequence Number16495789
Product Code HTO
UDI-Device Identifier10810190013899
UDI-Public10810190013899
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date01/01/2021
Device Model Number110027682
Device Catalogue Number110027682
Device Lot Number16M07
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient Age18 YR
Patient Weight102